# SDR UIEA2013022500104

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 63,316 hours, 13,379 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD REFUELING PANEL, ATTACH STIFFENING ANGLE OTBD CORNER FOUND CRACKED.  LT WING OTBD REFUELING PANEL, ATTACH STIFFENING ANGLE REPLACED IAW R1-52-49-10154, REV A.
